# SDR AALA202411085574

- Difficulty date: November 5, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 35,568 hours, 15,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5410174
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKS IN PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL UPPER ANGLE LOCATED BETWEEN STA 380 TO STA 400, LBL 24. REPLACED ANGLE PER AARD 51-00-05-1.
